Title

Confidence-Intervals On Individual Variances In 2-Way Models

Title - Alternative

Comput. Stat. Data Anal.

Keywords

Balanced Incomplete Block; Unbalanced Model; Missing Cell; Confidence; Bounds; Computer Science, Interdisciplinary Applications; Statistics &; Probability

Abstract

Approximate confidence bounds on individual variances for unbalanced two-way crossed models are obtained. A simulation study was done to check the effectiveness of the approximate bounds, and to compare the proposed bounds with the cell mean procedure proposed by Srinivasan from the Colorado State Un. in her Ph.D. Thesis. Balanced incomplete block (BIB) designs are used as a special case of designs with empty cells, and confidence bounds on the variances are constructed for various design configurations.

Publication Title

Computational Statistics & Data Analysis

Volume

14

Issue/Number

1

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

29

Last Page

37

WOS Identifier

WOS:A1992JD52900002

ISSN

0167-9473

Share

COinS